სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  21728 ჩანაწერიდან.


ძებნის განულება

G. Berikelashvili. On the Convergence of Difference Schemes for Generalized BBM Equation. . International Workshop QUALITDE 2011. 2011წ. .

G. Berikelashvili. On the convergence of Richardson's extrapolation method for elliptic equations. (Russian). Trudy Tbiliss. Mat. Inst. A. Razmadze. 1991წ. V. 96, 3-14.

G. Berikelashvili, M. Chkhartishvili. On the convergence of the difference schemes on $W_2^1$ for one mixed boundary value problem of theory of elasticity . Bull. Georgian Acad. Sci. 1996წ. V.153, no.2, 195-198.

G. Berikelashvili, N.Khomeriki , M.Mirianashvili. On the convergence rate analysis of one difference scheme for Burgers’ equation. Memoirs on Differential Equations and Mathematical Physics. 2016წ. 69 (2016): 33-42. .

S. Kharibegashvili. On the correct formulation of one multidimensional problem for strictly hyperbolic equations of higher order. . Proc. Georgian Acad. Sci., Math.. 1993წ. 1(1993), No. 2, 159-169..

S. Kharibegashvili. On the correct formulation of some boundary value problems for symmetric hyperbolic systems of first order in a dihedral angle.. Mem. Differential Equations Math. Phys.. 2003წ. 29(2003), 1-30..

G. Berikelashvili. On the definition of a nonlocal trace of a function. Reports of Enlarged Session of the Seminar of I. N. Vekua Inst. Appl. Math. . 1998წ. V.13, No.2, pp.2-5.

Z. Kiguradze, T. Jangveladze. On the Difference Schemes for One Nonlinear Diffusion Model. Sem. I.Vekua Inst. Appl. Math. REPORTS. 1999წ. 1999, V.25, p.89-95.

V. Paatashvili, V. Kokilashvili. On the Dirichlet and Neumann problems in the domains with piecewise smooth boundaries . Bull. Georg. Nat. Acad. Sci. . 1999წ. 159 (1999), No. 2, 181-183.

V. Paatashvili, G. Khuskivadze. On the Dirichlet problem for harmonic functions from Smirnov classes in double-connected domains . Proc. A. Razmazde Math. Inst. . 2007წ. 144(2007), 41-60..

J. Peradze. On the distribution of errors in solving a system of linear algebraic equations by the iteration method . Bulletin of Georgian Academy of Sciences . 1968წ. v.50, 289-294 (Russian).

J. Peradze. On the distribution of errors in the solution of linear equations in a Hilbert space by the method of iteration . Bulletin of Georgian Academy of Sciences . 1968წ. v.51, 263-268 (Russian).

მ. მენთეშაშვილი. ON THE DOMAINS OF PROPAGATION OF WAVES DETERMINED BY PERTURBATIONS ON THE CLOSED SUPPORT. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics. 2010წ. Volume 24.

N. Kachakhidze. On the Eisenstein series corresponding to quadratic forms of certain type. Georgian Math. J. 2006წ. 13, No. 4, 737-740, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X.

ქ. კოტეტიშვილი, Kevanishvili G.Sh.Sikmashvili Z.I.Kevanishvili I.G.Asanidze A.V., Chikhladze G.G.. On the Electro-magnetic Compa-tibility of Dipole Antenna. Georgian Engineering News, №2, 2009,. 2009წ. №2, pp.7-17.

G. Chixladze, G. KevaniShvili,I. KevaniShvili, K. KotetiShvili, A. AsanidZe, Z. SiymaShvili, V. MeladZe. On the Electromagnetic Compatibility of Dipole Antenna. ჟ. „Georgian Engineering News“ (GEN), . 2009წ. № 2, pp. 7-17.

G. Chixladze, G. KevaniShvili, Z. SikmaShvili, I. KevaniShvili, K. KotetiShvili, A. AsanidZe, T. DzagnidZe. On the Electromagnetic Compatibility of Simple Panel Antenna. J. “Georgian Engineering News” (GEN. 2007წ. № 4, pp 32-39,.

K. Kotetishvili, Kevanishvili G.Sh.Sikmashvili Z.I.,Kevanishvili I.G. Dzagnidz T.I.,Asanidze A.V., Chikhladze G.G.. On the Electromagnetic Compatibility of Simple Panel Antenna. Georgian Engineering News, . 2007წ. №4, , сс 32-39.

Sh. Gagoshidze, I.Saghinadze, I.Kadaria. On the Environmental Hydro-Egineering Problems in the Black Sea Region of Poti and the Ways of their Solution . ელ.ჟურნალი . 2012წ. .

J. Peradze. On the errors of a method of solution of a static equation for a string. Proceedings of A. Razmadze Mathematical Institute of Georgian Academy of Sciences. 2008წ. v.148, pp.45-49.